Volume 20, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Higher laminations and affine buildings

Ian Le

Geometry & Topology 20 (2016) 1673–1735
Bibliography
1 D Alessandrini, Tropicalization of group representations, Algebr. Geom. Topol. 8 (2008) 279 MR2443230
2 D Alessandrini, Logarithmic limit sets of real semi-algebraic sets, Adv. Geom. 13 (2013) 155 MR3011539
3 G M Bergman, The logarithmic limit-set of an algebraic variety, Trans. Amer. Math. Soc. 157 (1971) 459 MR0280489
4 R Bieri, J R J Groves, The geometry of the set of characters induced by valuations, J. Reine Angew. Math. 347 (1984) 168 MR733052
5 T Bridgeland, I Smith, Quadratic differentials as stability conditions, Publ. Math. Inst. Hautes Études Sci. 121 (2015) 155 MR3349833
6 D Cartwright, M Häbich, B Sturmfels, A Werner, Mustafin varieties, Selecta Math. 17 (2011) 757 MR2861606
7 V Fock, A Goncharov, Moduli spaces of local systems and higher Teichmüller theory, Publ. Math. Inst. Hautes Études Sci. (2006) 1 MR2233852
8 V V Fock, A B Goncharov, Dual Teichmüller and lamination spaces, from: "Handbook of Teichmüller theory, Volume I" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 11, Eur. Math. Soc. (2007) 647 MR2349682
9 V V Fock, A B Goncharov, Cluster ensembles, quantization and the dilogarithm, Ann. Sci. Éc. Norm. Supér. 42 (2009) 865 MR2567745
10 V V Fock, A B Goncharov, Cluster X–varieties at infinity, preprint (2015) arXiv:1104.0407
11 B Fontaine, J Kamnitzer, G Kuperberg, Buildings, spiders, and geometric Satake, Compos. Math. 149 (2013) 1871 MR3133297
12 D Gaiotto, G W Moore, A Neitzke, Spectral networks, Ann. Henri Poincaré 14 (2013) 1643 MR3115984
13 A Goncharov, L Shen, Geometry of canonical bases and mirror symmetry, Invent. Math. 202 (2015) 487 MR3418241
14 M Gross, P Hacking, S Keel, M Kontsevich, Canonical bases for cluster algebras, preprint (2014) arXiv:1411.1394
15 W Gubler, A guide to tropicalizations, from: "Algebraic and combinatorial aspects of tropical geometry" (editors E Brugallé, M A Cueto, A Dickenstein, E M Feichtner, I Itenberg), Contemp. Math. 589, Amer. Math. Soc. (2013) 125 MR3088913
16 N J Hitchin, Lie groups and Teichmüller space, Topology 31 (1992) 449 MR1174252
17 M Joswig, B Sturmfels, J Yu, Affine buildings and tropical convexity, Albanian J. Math. 1 (2007) 187 MR2367213
18 J Kamnitzer, Hives and the fibres of the convolution morphism, Selecta Math. 13 (2007) 483 MR2383603
19 L Katzarkov, A Noll, P Pandit, C Simpson, Harmonic maps to buildings and singular perturbation theory, Comm. Math. Phys. 336 (2015) 853 MR3322389
20 T Lam, P Pylyavskyy, Total positivity in loop groups, I : Whirls and curls, Adv. Math. 230 (2012) 1222 MR2921179
21 I Le, Weyl group actions, mapping class groups, and automorphisms of cluster algebras,
22 G Lusztig, Total positivity in reductive groups, from: "Lie theory and geometry" (editors J L Brylinski, R Brylinski, V Guillemin, V Kac), Progr. Math. 123, Birkhäuser (1994) 531 MR1327548
23 G Lusztig, Total positivity and canonical bases, from: "Algebraic groups and Lie groups" (editors G Lehrer, A L Carey, J B Carrell, M K Murray, T A Springer), Austral. Math. Soc. Lect. Ser. 9, Cambridge Univ. Press (1997) 281 MR1635687
24 D Maclagan, B Sturmfels, Introduction to tropical geometry, 161, Amer. Math. Soc. (2015) MR3287221
25 J W Morgan, P B Shalen, Valuations, trees, and degenerations of hyperbolic structures, I, Ann. of Math. 120 (1984) 401 MR769158
26 A Parreau, Compactification d’espaces de représentations de groupes de type fini, Math. Z. 272 (2012) 51 MR2968214
27 S Payne, Fibers of tropicalization, Math. Z. 262 (2009) 301 MR2504879
28 D Speyer, L Williams, The tropical totally positive Grassmannian, J. Algebraic Combin. 22 (2005) 189 MR2164397